# SDR HALA2016042700155

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 62-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C ZONE, SEAT TRACK AT 1959 BETWEEN FRAME 62 B11" AFT OF FRAME 71 HAS NUMEROUS AREAS OF CORROSION.  SEAT TRACK AT FRAME 62 & 1959 BLENDED IAW SRM 51-74-00, REV 89.  TO BE OUT OF LIMITS.  SEAT TRACK REPLACEMENT C/O IAW SRM 51-42-11 + 51-44-11, REV 89 + DWG F53477040, TASK COMPLETE
